# SDR AALA201808279015

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A321-231
- Aircraft serial: 7636
- Aircraft time: 4,589 hours, 1,760 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPENER PRESSURE IN THE RED ARC. SERVICED THE R2  DOOR DAMPENER IAW AMM 52-22-00.
